# SDR SWAA2013032514078

- Difficulty date: March 22, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 33,763 hours, 22,003 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001214
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY PER AMM.
